Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Smoking meth. Developed fatigue, tension and back pain. History of broken wrist. Cause for pain?

Hello, I ve been smoking meth for about two years now, but have recently encountered back pains, a little bit of upper shoulder tension or strong uncomfortability. Also left forearm , wrist and and arm muscle pain and fatigue , painfull topside forarm if i ball my fist and turn it clock wise. umm, it s not all at once. And I quit recently for a few days and it seemed to almost vanish. However, the same day within hours of using I felt the pain growing, the majority of in my lower left side. I don t overdue or , over stress my body and when I sit or lay there s not really any pain but when I get up and especially after I take a fist step an excruciating sharp pain emmits but then seems to ease up a tad after I m moving for a couple minutes. My past medical history s kinda short I have however pulled a back muscle before. About four years ago. Also ive brushed my pancreas I think it was my pancreas about 7 years ago, I broke my left wrist around 2006 and a small fragment of bone is still jiggling around in there but after a year checkup or so the doc said the chip has rounded off and should be a problem, other than that I m stuck, oh and I haven t had a phisical for over fifteen years, I turn 33 this November, what s up doc
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

The muscle pain appears to be directly related to your meth use. Many people report having muscle aches and cramps after using meth. I do not feel it is in anyway related to your broken wrist or back injury. Apart from muscle aches, meth also damages the blood vessels of the heart and brain and increases the risk of death from stroke. Please consider quitting meth and this time, stay off it for good.

Hope this helps you. Best wishes.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor